# SDR ZW0A0208701

- Difficulty date: August 17, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- Aircraft time: 39,943 hours, 24,213 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FWD SERVICE DOOR HAD A .25 INCH CRACK IN THE UPPER BEAM, FWD END INSIDE RADIUS.  REMOVED AND REPLACED BEAM PER SPM 6-70-01.
